# SDR FDKA200705187

- Difficulty date: May 5, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 14,124 hours, 12,926 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Inoperative
- Location: Rudder System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER SYSTEM 2 SWITCH INOP.  MX CLEANED SWITCH, OPS CHECK GOOD.
